MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; DBD-CLOSUREFAST PROCEDURE PACK-LF

MEDLINE - MEXICALI MEDLINE; DBD-CLOSUREFAST PROCEDURE PACK-LF
Catalog Number DYNJ0365463J
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a closurefast procedural accessories clf procedure pack had a tumescent needle that was blunt prior to use.Issue was noted pre-operation; the procedure was completed by using a new cfp device.A new kit was opened to complete the procedure without issue.There was no patient involved, the device was not used on the patient.The device will not be returned as it was discarded by customer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The tumescent needle was blunt.

Brand Name
MEDLINE
Common Device Name
DBD-CLOSUREFAST PROCEDURE PACK-LF
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25536327
Report Number1423395-2026-00282
Device Sequence Number9313207
Product Code FDE
UDI-Device Identifier10193489783872
UDI-Public10193489783872
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ0365463J
Device Lot Number25LME410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown